Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An iterative procedure for computing the maximal root of a positive matrix

Author: T. L. Markham
Journal: Math. Comp. 22 (1968), 869-871
MSC: Primary 65.35
MathSciNet review: 0239741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred Brauer, "On the characteristic roots of non-negative matrices," Recent Advances in Matrix Theory, (Proc. Advanced Seminar, Math. Res. Center, U. S. Army), Univ. of Wisconsin Press, Madison, Wis., 1964, pp. 3-38. MR 29 #5835. MR 0168575 (29:5835)
  • [2] N. Dmitriev & E. Dtnkin, "On characteristic roots of stochastic matrices," Bull. Acad. Sci. URSS Sér. Math., v. 10, 1946, pp. 167-184. MR 8, 129. MR 0017269 (8:129f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society